Homeopathy and Health Forum
aggravation from Sulphur 30cI have been treating a woman with atopic dermatitis. She had thick rashes at all the folds and bug-bite-like bumps on her lower legs and forearms. This had been treated successfully only with prednisone. Then it would go away for a while and eventually start over again. She is a potter, along with other careers. She had responded well to a first acupuncture treatment from me and then regressed a bit. We decided to add homeopathy to the mix and she took two doses of Sulphur 30, one pill each from a foil press-pack, on two consecutive days. She is in a pretty major aggravation. I have found enough info in here to know we shouldn't have proceeded this way with Sulphur. Her arms, and to a much milder extent legs, are swollen. The rashes are much larger, but in some ways look better---not as raised and duller in color. Some of it--especially at the back of the knees looks dry and powdery-white on top. The reaction started 5 days ago. She does not feel like she is ill, but the swelling is disturbing. What should be done at this point to mend the aggravation?
moxamama4 on 2017-04-07
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.